About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 687321, 12 pages
http://dx.doi.org/10.1155/2012/687321
Research Article

A Note on Nonlocal Boundary Value Problems for Hyperbolic Schrödinger Equations

Department of Mathematics, Duzce University, Konuralp, 81620 Duzce, Turkey

Received 12 February 2012; Accepted 8 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Yildirim Ozdemir and Mehmet Kucukunal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yildirim Ozdemir and Mehmet Kucukunal, “A Note on Nonlocal Boundary Value Problems for Hyperbolic Schrödinger Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 687321, 12 pages, 2012. doi:10.1155/2012/687321